MathSciNet Relay Station
MathSciNet bibliographic data
MR2211382 74J15 (74E10 74E30 74K20)
Kuznetsov, Sergey V. SH-waves in laminated plates. Quart. Appl. Math. 64 (2006), no. 1, 153–165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement